# SDR R018909

- Difficulty date: January 28, 2006
- Submitted: January 28, 2006
- Operation: General aviation
- Aircraft: SJ3R
- Propeller: Hartzl HCC2YR4
- System (JASC): 6110 · Propeller Assembly
- Part: O-Ring
- Condition: Wrong Part
- Location: Propeller Blades
- Component: Propeller, Hartzl, HCC2YR4CF
- Component part number: C2R00230
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROP LEAKING GREASE FROM BLADES. INSPECTION REVEALED INCORRECT BLADE SEALS INSTALLED. SRM 113B REQUIRES ITEM 540, B-3883-4339 QUAD RING WITH NO ALTERNATE. SEALS REMOVED FROM PROPELLER ARE O-RINGS.
